# SDR WX0A2015062272684

- Difficulty date: June 18, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N901NV
- Make and model: Boeing 757204
- Aircraft serial: 26963
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR MONITOR STATUS MSG IN CRUISE.  PERFORMED BITE TEST ON PSEU, NO FAULTS FOUND, MSG CLEARED.  ACFT OK FOR SERVICE IAW AMM 32-61-00.
